Provigil Users - Need Some Advice

Discussion in 'Fibromyalgia Main Forum' started by twerp, Sep 7, 2005.

  1. twerp

    twerp New Member

    Hi, I need some advice regarding Provigil.

    My Dr. just prescribed it for me last Friday.

    I took a tablet (200MG) Saturday morning and did feel more energetic that day - did a lot of paperwork and skipped my usual afternoon nap.

    Took 2nd dose Sunday and became very agitated, anxious, nervous. Called Dr. and left a voice mail.

    Skipped Monday and Tuesday morning's doses. Dr called me back Tuesday afternoon and said to try a half dose (100MG). I did that today, but I think it may still be too much. Feeling anxious and a little "shaky".

    What do you think? Is this med just not for me? Should I try to reduce the dosage even further? Does it take some time for your body to get used to it?

    Also, like so many here, I take Klonopin daily. Would the Provigil and Klonopin work against each other?

    Thanks for any advice or personal experiences you can share with me. I figure the Dr. doesn't take this stuff, just prescribes it. I want to know from the people who have actually taken it.

    Thanks and hugs,
    Twerp
    [This Message was Edited on 09/07/2005]
  2. twerp

    twerp New Member

    Thanks so much for your input. It sounds like your experience was a little like mine, only to a much greater degree.

    I don't want to give up on this stuff too soon, because if anything has half a chance of helping me, I want to give it sufficient time to work.

    Thanks again,
    Twerp
  3. Kay31

    Kay31 Member

    Hi - I've been taking Provigial for some time now. It has really increased my energy. It can cause some jittery feelings at times, but it has been well worth it.
  4. aquabugs

    aquabugs New Member

    Hi Twerp

    I was prescribed Provigil a few months back. I only took it for three days. The doc wanted me to start with a half dose. On the first day, I took the med, within the first hour of taking it, I became extremely anxious and trembly and a bit out of breath. The second day, half dose again - same symptoms but more severe. On the third day, the shortness of breath became so severe that I thought I might have to go to the ER. I called the doc and she said to stop taking it immediately.

    I hope it works out for you...as for me, the symptoms became so severe I was afraid to try it again.

    Sylvia
  5. Milo83

    Milo83 New Member


    I have been on it for close to a year.........
    I "personally" have never experienced what you have....
    But then again, I know my body is sensitive to certain meds, I only take 100mg daily........

    I also take Xanax on a daily basis, and was informed it would not interefere with that......

    wishing you the very best........Remember everyone is different - I have also taken other types of meds, that after a few days to two weeks, that kind of effect wore off - guess you just have to experiment with it on your own........

    Take Care.......Love, Donna
  6. elsa

    elsa New Member



    Added another suggestion for you on your other provigil post. Hope it works out for you.

    Elsa